MathSciNet Relay Station
MathSciNet bibliographic data
MR184030 (32 #1506) 42.20
Mann, Jonah; Newman, Donald J. The generalized Gibbs phenomenon for regular Hausdorff means. Pacific J. Math. 15 1965 551–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement